# SDR UPS99829033

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56402435
- Condition: Cracked
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, STA 1680 AT STR 21L, THE FRAME HAS A 2.5 INCH CRACK.  REMOVED, FABRICATED AND REPLACED FRAME IAW DWG 5640243 AND SRM 51 1-20D.
